# SDR 2017FA0000527

- Difficulty date: September 8, 2017
- Submitted: October 30, 2017
- Operation: General aviation
- Aircraft: N740D
- Make and model: Cessna 172S
- Aircraft serial: 172S12070
- Aircraft time: 9 hours
- Engine: Lyc IO360L2A
- Engine time: 9 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DESCENDING TOO QUICKLY AND I WASN’T GOING TO MAKE THE RUNWAY AT MY CURRENT POWER SETTING SO I INCREASED MY POWER FROM 1500 RPM BACK TO 1800RPM FOR A FEW SECONDS. ONCE OVER THE RUNWAY, PULLED MY POWER TO IDLE. AND WAS ABLE TO TOUCH DOWN SOFTLY.  WENT TO ADD IN POWER TO TAXI OFF THE RUNWAY BUT NOTHING HAPPENED. AT THAT SAME TIME TOWER CALLED AND SAID IT LOOKS LIKE THE ENGINE DIED.
